MAUDE Adverse Event Report: HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY

HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY
Model Number EVIVA 0913-12T
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during an eviva breast biopsy procedure on (b)(6) 2026, the radiologist acquired eight core samples; however, only one sample was actually obtained.It is reported that very little tissue was acquired and no calcifications were present.The user site reports that the patient procedure was aborted.No further information is currently available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during an eviva breast biopsy procedure on (b)(6) 2026, the radiologist acquired eight core samples; however, only one sample was actually obtained.It is reported that very little tissue was acquired and no calcifications were present.The user site reports that the patient procedure was aborted.Investigation methods and findings: the device was not returned for this complaint.Investigation of this issue was conducted through customer-provided information, historical complaint review, analysis of similar events, and evaluation of product design.Cause/root cause: root cause analysis did not identify a definitive root cause.The investigation included a comprehensive review of complaint data and risk assessments, but could not perform any testing procedures, because the device was not returned.Conclusion: the root cause analysis did not identify a definitive cause.A thorough review of device history records, complaint data, risk assessments, and testing did not reveal a specific failure mode.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the dhr for the corresponding lot was reviewed and, no manufacturing issues or relevant risk factors related to the analyzed failure mode were identified.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer; therefore, a device investigation was conducted: it was reported that during an eviva breast biopsy procedure on (b)(6) 2026, the radiologist acquired eight core samples; however, only one sample was actually obtained.It is reported that very little tissue was acquired and no calcifications were present.The user site reports that the patient procedure was aborted.Initial evaluation: the returned unit was investigated on april 9th, 2026.The device arrived visibly used.Investigation methods and findings: visual inspection was performed and it was noted that the entire tubing quadset was cut; therefore, functional testing could not be performed.Based on the condition in which the device was received, the complaint could not be confirmed.This observation will be monitored and trended.Cause/root cause: the cause of the complaint cannot be determined based on the available evidence.Conclusion: based on the evaluation performed, the issue could not be confirmed since it was not possible to perform the functional test due to the conditions of the returned device.The cause of the complaint could not be established with the available evidence.There is no capa/scar/hra/hhe/nce related to the reported problem and based on risk analysis, there is no need for capa/scar/hra/hhe/nce escalation due to the reported problem.There is no quality events associated with the reported issue.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: dhr review was conducted for eviva finished good lot.The device was released meeting all qa specifications.

Brand Name
EVIVA 0913-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24547458
Report Number1222780-2026-00105
Device Sequence Number20249554
Product Code KNW
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVIVA 0913-12T
Device Catalogue NumberEVIVA 0913-12T
Device Lot NumberE25M02R
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/13/2026
04/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/31/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown